BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Elliptic isles in families of area-preserving maps

Participants in the publication
PEDRO DUARTE (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
ERGODIC THEORY AND DYNAMICAL SYSTEMS

Publication Identifiers
ISSN - 0143-3857

Volume
28

Starting page
1781
Last page
1813


Export

APA
PEDRO DUARTE, (2008). Elliptic isles in families of area-preserving maps. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 28, 1781-1813. ISSN 0143-3857. eISSN .

IEEE
PEDRO DUARTE, "Elliptic isles in families of area-preserving maps" in ERGODIC THEORY AND DYNAMICAL SYSTEMS, vol. 28, pp. 1781-1813, 2008.

BIBTEX
@article{21890, author = {PEDRO DUARTE}, title = {Elliptic isles in families of area-preserving maps}, journal = {ERGODIC THEORY AND DYNAMICAL SYSTEMS}, year = 2008, pages = {1781-1813}, volume = 28 }